# SDR USAA2008120892194

- Difficulty date: November 21, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 82,625 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 141N83219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK - FRAME CLIP IS CRACKED AT BS 350, S7L AT THE UPPER SIDE OF L1 DOOR CUTOUT UPPER FRAME.  REPLACED PER B757 SRM 51-40-02 AND BOEING DWG 141N8321.
